# SDR DALA2023061904952

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,344 hours, 41,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 ESCAPE SLIDE ARMED CONDITION INDICATORS 2L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FLIGHT CREW PLACARD INSTALLED AT ATL PER MEL 25-66-04A. (2817888)
